# SDR ASAA0957018

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 2,922 hours, 877 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6524
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,912 hours, 868 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT FL380 SELECTED ENGINE ANTI ICE ON THE NR 1 COWL VALVE OPEN LIGHT REMAINED BRIGHT WITH AMBER TAI INDICATION ON THE ENGINE INSTRUMENT DISPLAY, QRC PROCEDURE COMPLETED COWL VALVE DID FINALLY OPEN JUST PRIOR TO ENGINE SHUTDOWN, NORMAL INDICATION.  REMOVED AND REPLACED NR 1 COWL TAI VALVE REF 30 21 11, OPS CHECK GOOD REF SAME.
